Going back on Abilify

Avatar for sunset5000
Community Leader
Registered: 10-10-2007
Going back on Abilify
3
Mon, 03-04-2013 - 8:46pm

My depression has been worse the past few months.  Last year and for a few years before that, I was on low dose of Abilify.  I have asked my dr. to put me back on it because it worked well for me, I had went off it due to it making me tired.

Does anyone else take Abilify?  Do you take it in the morning or at bedtime?  What side effects have you experienced, if any?

Thanks!

 

Community Leader
Registered: 10-22-2001
Tue, 03-05-2013 - 9:22am

~hugs~

I am not on Abilify but I do take mine at night just before bed.

It works the best for me then.

I am on a new Anti-depressant and it's been increased once.

Not too sure yet how I feel about it...;)...

The other one worked pretty good then it just stopped...:)...

Right now I don't want to increase it.

Wish I didn't have to take anything...:(... but I know I do...for now anyways...

<3

Lorie

Nightangel
Avatar for sunset5000
Community Leader
Registered: 10-10-2007
Tue, 03-05-2013 - 11:41am

Thanks Lorie.  I know, I don't want to take anti-depressant either and successfully got off Effexor last year.  I just am on Prozac for PMDD (hormonal problems).  And Prozac helped for awhile with the depression too, but I have not felt right or happy for the past few months, so I guess I may need the meds for chemical imbalance in my brain. 

May I ask what new medication your are on?  If it is new, I probably have not heard of it.

Hugs

 

Community Leader
Registered: 05-04-2011
Thu, 03-07-2013 - 7:54pm

I take 25 of Abilify in the morning and have for the last month.  I haven't noticed any side effects at all, to be honest.  It seems like a lot of people on here find it makes them sedated, but I take it at 8:30 AM and haven't had an issue.  If it makes you tired, definitely take it at night.

Hope it works well for you.